Comptes Rendus
Algèbre homologique
Modules d'extensions des algèbres triangulaires
[Extensions modules for triangular algebras.]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 6, pp. 387-390.

We construct a long exact sequence where the extensions modules of a triangular algebra are involved with extension modules of its diagonal algebras. This holds in two cases: either its bimodule is right-projective or it is left-flat. This completes a result of Palmér and Roos about the global dimension of triangular algebras.

Nous construisons une suite exacte longue, exprimant les modules d'extension d'une algèbre triangulaire en fonctions de ceux associés aux algèbres de sa diagonale, dans deux cas : soit son bimodule est un module-à-gauche projectif soit c'est un module-à-droite plat. Ceci complète un résultat de Palmér et Roos sur la dimension globale des algèbres triangulaires.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.07.007
Belkacem Bendiffalah 1

1 UMR CNRS 5149, département de mathématiques, case 051, institut I3M de l'université Montpellier II, place Eugène Bataillon, 34095 Montpellier cedex 5, France
@article{CRMATH_2004__339_6_387_0,
     author = {Belkacem Bendiffalah},
     title = {Modules d'extensions des alg\`ebres triangulaires},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {387--390},
     publisher = {Elsevier},
     volume = {339},
     number = {6},
     year = {2004},
     doi = {10.1016/j.crma.2004.07.007},
     language = {fr},
}
TY  - JOUR
AU  - Belkacem Bendiffalah
TI  - Modules d'extensions des algèbres triangulaires
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 387
EP  - 390
VL  - 339
IS  - 6
PB  - Elsevier
DO  - 10.1016/j.crma.2004.07.007
LA  - fr
ID  - CRMATH_2004__339_6_387_0
ER  - 
%0 Journal Article
%A Belkacem Bendiffalah
%T Modules d'extensions des algèbres triangulaires
%J Comptes Rendus. Mathématique
%D 2004
%P 387-390
%V 339
%N 6
%I Elsevier
%R 10.1016/j.crma.2004.07.007
%G fr
%F CRMATH_2004__339_6_387_0
Belkacem Bendiffalah. Modules d'extensions des algèbres triangulaires. Comptes Rendus. Mathématique, Volume 339 (2004) no. 6, pp. 387-390. doi : 10.1016/j.crma.2004.07.007. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.07.007/

[1] B. Bendiffalah, D. Guin, Cohomologie de l'algèbre triangulaire et applications, Algebra Montpellier Announcements 01 (2003)

[2] S. Chase A generalization of the ring of triangular matrix, Nagoya Math. J., Volume 18 (1961), pp. 13-25

[3] C. Cibils Tensor Hochshild Homology and Cohomology, Lectures in Pure and Applied Math., vol. 210, Dekker, New York, 2000

[4] M.A. Gatica; M.J. Redondo Hochschild cohomology and fundamental groups of incidence algebras, Commun. Algebra, Volume 29 (2001) no. 5, pp. 2269-2283

[5] M. Gerstenhaber; S.D. Schack On the deformation of algebra morphisms and diagrams, Trans. Amer. Math. Soc., Volume 279 (1983) no. 1, pp. 1-50

[6] E.L. Green; Ø. Solberg Hochschild cohomology rings and triangular rings, Proc. of the 9th International Conference, Beijing 2000, vol. II, Beijing Normal University Press, 2002, pp. 192-200

[7] B. Keller, Derived invariance of higher structures on the Hochschild complex, Preprint, 2003

[8] S. Michelena; M.I. Platzeck Hochschild cohomology of triangular matrix algebras, J. Algebra, Volume 233 (2000) no. 2, pp. 502-525

[9] I. Palmér; J.-E. Roos Formules explicites pour la dimension homologique des anneaux de matrices généralisées, C. R. Acad. Sci. Paris, Ser. I, Volume 273 (1971), pp. 1026-1029

[10] I. Palmér; J.-E. Roos Explicit formulæ for the global homological dimensions of trivial extensions of rings, J. Algebra, Volume 27 (1973), pp. 380-413

Cited by Sources:

Comments - Policy


Articles of potential interest

Idempotent et cohomologie de Hochschild

Belkacem Bendiffalah; Daniel Guin

C. R. Math (2006)


Sur la cohomologie des algèbres de type 𝐀 𝐧

Sophie Dourlens

C. R. Math (2002)


Sur la non-universalité des couples exacts

Belkacem Bendiffalah

C. R. Math (2008)